Alert archive / Maryland / Coastal Flood Warnings in 2006
Coastal Flood Warning 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood warning at Jun 27, 2006, 3:02 PM EDT for 5 counties in Maryland. It took effect at Jun 27, 2006, 10:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2006, 3:02 PM EDT (19:02 UTC)
- In effect from
- Jun 27, 2006, 10:00 PM EDT
- Expired
- Jun 28, 2006, 6:14 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KPHI 271902 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 302 PM EDT TUE JUN 27 2006 MDZ008-012-015-019-020-281000- /O.NEW.KPHI.CF.W.0004.060628T0200Z-060628T1800Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 302 PM EDT TUE JUN 27 2006 ...COASTAL FLOOD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT FROM 10:00 PM THIS EVENING TO 2:00 PM EDT WEDNESDAY. THE COMBINATION OF A PERSISTENT AND INCREASING SOUTH TO SOUTHEAST FLOW UP CHESAPEAKE BAY AND RUNOFF FLOWING DOWN RIVERS AND TRIBUTARIES FROM RECENT AND FORECAST HEAVY RAIN IS EXPECTED TO CAUSE AREAS OF MODERATE TIDAL FLOODING LATER TONIGHT AND WEDNESDAY MORNING. AT TOLCHESTER BEACH IN KENT COUNTY MARYLAND, HIGH TIDE IS AT 9:36 PM TONIGHT AND AGAIN AT 10:12 AM WEDNESDAY MORNING. AT CAMBRIDGE IN DORCHESTER COUNTY MARYLAND, HIGH TIDE IS AT 6:24 PM TONIGHT AND AGAIN AT 7:00 AM WEDNESDAY MORNING. THE WEDNESDAY MORNING HIGH TIDES ARE THE HIGHER OF THE TWO DAILY HIGH TIDES AT THIS TIME. AT THESE LEVELS...THE MORE VULNERABLE ACCESS ROADS WILL BECOME IMPASSABLE AT TIMES. AND REMEMBER...MOVE YOUR VEHICLE TO HIGHER GROUND BEFORE THE TIMES OF HIGH TIDE. A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE THROUGH FLOODED STREETS. $$ DEZ001>003-NJZ016>019-021-023-PAZ069>071-281000- /O.NEW.KPHI.CF.S.0002.060628T0200Z-060628T1600Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-CAPE MAY-BUCKS-DELAWARE- PHILADELPHIA- 302 PM EDT TUE JUN 27 2006 ...MINOR TIDAL FLOODING IS POSSIBLE LATER TONIGHT AND AGAIN WEDNESDAY MORNING... THE COMBINATION OF PERSISTENT SOUTH TO SOUTHEAST FLOW AND THE RECENT AND FORECAST HEAVY RAINS HAVE CAUSED THE WATER LEVELS TO RISE TO ABOVE NORMAL LEVELS ACROSS THE REGION. IN DELAWARE BAY AND THE DELAWARE RIVER FROM PHILADELPHIA SOUTH, RECENT READINGS INDICATE THAT THE TIDAL DEPARTURES ARE RUNNING BETWEEN 1.0 AND 1.5 FEET ABOVE NORMAL TIDE HEIGHTS, AND MAY RISE TO 1.5 TO 2.5 FEET ABOVE NORMAL TIDE HEIGHTS LATER TONIGHT AND WEDNESDAY MORNING. SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO INCREASE OVERNIGHT AND BECOME GUSTY. WITH THE STRONGER WINDS EXPECTED, WIDESPREAD MINOR TIDAL FLOODING IS ANTICIPATED AROUND THE TIME OF HIGH TIDES, BOTH LATER TONIGHT AND AGAIN WEDNESDAY MORNING. HIGH TIDE ON THE OCEAN FRONT IS FROM 9:30 PM TO 11:00 PM THIS EVENING, AND AGAIN FROM 10:00 AM TO 11:30 AM WEDNESDAY MORNING. HIGH TIDE ON THE BACK BAYS IS AN HOUR OR TWO LATER THAN ON THE OCEANFRONT. HIGH TIDE ON THE DELAWARE RIVER AT PHILADELPHIA IS AT 405 AM EARLY WEDNESDAY MORNING. IF YOU LIVE IN AN AREA THAT RECEIVES TIDAL FLOODING...TAKE PRECAUTIONS THIS AFTERNOON OR EVENING TO PROTECT YOUR PROPERTY. MOVE YOUR VEHICLE TO HIGHER GROUND BEFORE THE TIMES OF HIGH TIDE. $$ /OHARA/EBERWINE
1 follow-up statement
000 WHUS41 KPHI 281014 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 614 AM EDT WED JUN 28 2006 MDZ008-012-015-019-020-281800- /O.CAN.KPHI.CF.W.0004.000000T0000Z-060628T1800Z/ /O.EXB.KPHI.CF.S.0002.060628T1200Z-060628T1800Z/ CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 614 AM EDT WED JUN 28 2006 ...COASTAL FLOOD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE COASTAL FLOOD WARNING. ...MINOR TIDAL FLOODING IS POSSIBLE THROUGH THE MORNING... AN AREA OF LOW PRESSURE IS MOVING THROUGH NEW JERSEY AND WILL DEPART TO THE NORTH LATER TODAY. THE COMBINATION OF PERSISTENT SOUTH TO SOUTHEAST FLOW, THE RECENT HEAVY RAINS AND SOME GUSTY WINDS HAVE CAUSED THE WATER LEVELS TO RISE TO ABOVE NORMAL LEVELS ACROSS THE REGION. IN DELAWARE BAY AND THE DELAWARE RIVER FROM PHILADELPHIA SOUTH... RECENT READINGS INDICATE THAT THE TIDAL DEPARTURES ARE RUNNING BETWEEN 1.5 AND 2.0 FEET ABOVE NORMAL TIDE HEIGHTS...WITH DEPARTURES GENERALLY AROUND 1 FOOT IN CHESAPEAKE BAY. HIGH TIDE HAS ALREADY OCCURRED AT MOST LOCATIONS THIS MORNING. ALONG THE DELAWARE RIVE AND DELAWARE BAY, THE AFTERNOON ASTRONOMICAL HIGH TIDE WILL BE LOWER THAN THE MORNING HIGH TIDE. ALSO, WITH THE LOW PRESSURE AREA LOSING ITS GRIP ON THE REGION AND WINDS DIMINISHING, PROBLEMS ARE NOT EXPECTED WITH THE AFTERNOON HIGH TIDE. ON CHESAPEAKE BAY, THE AFTERNOON HIGH TIDE IS HIGHER THAN THE MORNING ONE, AND THERE COULD BE SOME LINGERING MINOR TIDAL FLOODING PROBLEMS. IF YOU LIVE IN AN AREA THAT RECEIVES TIDAL FLOODING...TAKE PRECAUTIONS THIS AFTERNOON OR EVENING TO PROTECT YOUR PROPERTY. MOVE YOUR VEHICLE TO HIGHER GROUND BEFORE THE TIMES OF HIGH TIDE. $$ DEZ001>003-NJZ016>019-021-023-PAZ069>071-281800- /O.EXT.KPHI.CF.S.0002.060628T1200Z-060628T1800Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-CAPE MAY-BUCKS-DELAWARE- PHILADELPHIA- 614 AM EDT WED JUN 28 2006 ...MINOR TIDAL FLOODING IS POSSIBLE LATER TONIGHT AND AGAIN WEDNESDAY MORNING... AN AREA OF LOW PRESSURE IS MOVING THROUGH NEW JERSEY AND WILL DEPART TO THE NORTH LATER TODAY. THE COMBINATION OF PERSISTENT SOUTH TO SOUTHEAST FLOW, THE RECENT HEAVY RAINS AND SOME GUSTY WINDS HAVE CAUSED THE WATER LEVELS TO RISE TO ABOVE NORMAL LEVELS ACROSS THE REGION. IN DELAWARE BAY AND THE DELAWARE RIVER FROM PHILADELPHIA SOUTH... RECENT READINGS INDICATE THAT THE TIDAL DEPARTURES ARE RUNNING BETWEEN 1.5 AND 2.0 FEET ABOVE NORMAL TIDE HEIGHTS...WITH DEPARTURES GENERALLY AROUND 1 FOOT IN CHESAPEAKE BAY. HIGH TIDE HAS ALREADY OCCURRED AT MOST LOCATIONS THIS MORNING. ALONG THE DELAWARE RIVE AND DELAWARE BAY, THE AFTERNOON ASTRONOMICAL HIGH TIDE WILL BE LOWER THAN THE MORNING HIGH TIDE. ALSO, WITH THE LOW PRESSURE AREA LOSING ITS GRIP ON THE REGION AND WINDS DIMINISHING, PROBLEMS ARE NOT EXPECTED WITH THE AFTERNOON HIGH TIDE. ON CHESAPEAKE BAY, THE AFTERNOON HIGH TIDE IS HIGHER THAN THE MORNING ONE, AND THERE COULD BE SOME LINGERING MINOR TIDAL FLOODING PROBLEMS. IF YOU LIVE IN AN AREA THAT RECEIVES TIDAL FLOODING...TAKE PRECAUTIONS THIS AFTERNOON OR EVENING TO PROTECT YOUR PROPERTY. MOVE YOUR VEHICLE TO HIGHER GROUND BEFORE THE TIMES OF HIGH TIDE. $$ NIERENBERG
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Jun 27, 3:30 AM EDT, 11 hours 32 minutes earlier.
Area forecast discussion, Jun 27, 3:30 AM EDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT TUE JUN 27 2006
...CORRECTED MARINE SECTION...
.OVERVIEW...
THE GOOD NEWS FOR THE OVERNIGHT WAS THAT THE AXIS OF HVYR PCPN HAS
SHIFTED WWD. THE BAD NEWS IS THAT THERE IS ONLY ONE WAY OUT OF DODGE
FOR THIS HVY PCPN BAND AND THAT WILL BE THRU OUR CWA. WE WILL BE
REISSUING A FFA THAT WILL GO INTO WED MRNG FOR OUR ENTIRE CWA. SOME
PLACES HAVE BEEN HAMMERED AND THUS HAVE VERY LOW FFG VALUES IN DE/MD
& PA. PARTS OF OUR NJ CWA HAVE BEEN SPARED THE HEAVIEST RAIN AND
HAS MORE WIGGLE ROOM. BUT...WE HAVE SEEN WHAT TRAINING ECHOES HAVE
DONE AND WHILE THERE IS GENERAL MODEL CONSENSUS HITTING NERN PA/NWRN
NJ THE HARDEST FCST CONFID IS NOT HI ENUF TO BELEIVE THAT TRAINING
ECHOES WILL TOTALLY AVOID NJ ATTM. THE WRF-NMM INIT LOOKED SLGTLY
BETTER THAN THE GFS IN THE DEEP SOUTH. BUT ITS QPF SOLN WITH WHAT IS
CURRENTLY OCRG AROUND OUR CWA DOES NOT FIT WELL AND WE WILL SIDE
WITH THE GFS SOLN. WHL POPS WILL REMAIN IN THE FCST INTO WED & THU
MSTR DOES NOT LOOK AS DEEP AND PCPN MAY NOT BE AS WDSPRD.
&&
.SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...
THE WWD MOVEMENT OF THE WRN ATLC RDG IS EXPECTED TO STOP SOON. THUS
THE TROP CONNECTION PCPN IS EXPECTED TO HEAD BACK EWD AS THE DAY
PROGRESSES. THE WRF-NMM SEEMS TO BE TOO AGGRESSIVE WITH THE RDGG AS
PCPN IS ALRDY FTHR E THAN IT HAS PROGGED AND MORE IN LINE WITH THE
GFS. WE WILL FOLLOW THE HIER POPS THAT THE GFS IS GIVING FOR TDY.
THE GFS FCST SOUNDINGS ARE NOT TERRIBLY SUPPORTIVE OF CONVECTION AS
THERE IS JUST SFC BASED INSTABILITY. NEVERTHELESS WITH THE HIGH
PWATS AND LOW LFCS IT MAY NOT BE THUNDER...BUT SHRAS WITH HVY RAIN
SHLD DVLP AND BCM MORE WDSPRD AS THE DAY PROGRESSES. THIS IS ESP
TRUE ARND THE WRN PERIPHERY OF OUR CWA WHERE INSTAB IS GREATEST.
WITH ONGOING PCPN ALRDY IN DELMARVA AND ERN PA WE WILL START THE FFA
FROM THIS MRNG IN THOSE LOCATIONS. NJ A BIT TRICKIER AS THE RDGG HAS
DONE ITS WORK. PCPN EDGED FTHR E THAN I WAS THINKING MON AND FOR NOW
WE WILL PLAY IT A BIT MORE PESSIM AND KEEP SOME MNTN OF PCPN. GUID
MAX TEMPS DON/T DIFFER MUCH AND NEITHER WILL US.
TNGT IS THE LATEST FCST PERIOD OF CONCERN FOR US. THERE IS GENERAL
MDL AGREEMENT ABT TNGT BEING THE NIGHT ALTHO WITH DIFFERENT TIMES
(CAN GGEM FASTEST/WRF SLOEST). NEVERTHELESS THE WEAK LOW PRES THAT
WAS MEANDERING AROUND THE FLA PENINSULA WILL GET ABSORBED INTO THE
FLOW AND COME THRU OUR CWA TNGT. MDLS KEYING ON THE BEST LLVL WAA
TNGT COUPLED WITH THE HIGH PWATS...INCRG LLJ AND APCHG ENTR RNG
ASSOCD WITH THE MIDWESTERN JET. THIS CONFLUENCE OF EVENTS COUPLED
WITH THAT SSE LLJ AND INSTAB ALF AS DEPICTED BY THE S.I. FAVOR THE
UPSLOPE AREAS OF OUR CWA HAS HAVING THE GREATEST THREAT OF HVY RAIN.
BLV OUR CWA WILL SEE BASIN AVGS OF BTWN HALF AN INCH AND TWO INCHES
IN THIS FCST PERIOD AND WITH GT 2 INCH PWATS IN PLACE DOUBLING THAT
LOCALLY WILL BE EASY. THUS OUR ENTIRE CWA WILL BE UNDER A FFA. WE
ARE HOPING THESE HIER AMTS WILL BE AS LOCALIZED AS THEY CAN BE.
LATEST RFC GUID TAKES EVEN THE SCHUYLKILL AND MAIN STEM DELAWARE
CLOSE TO FLOOD STAGE.
THE SHRT WV ASSOCD WITH THAT REMNANT SYS AND LLJ WILL LIFT NEWD
ERLY ON WED AND SHLD TAKE THE MORE ORGANIZED PCPN SHOT AWAY FROM
OUR CWA. THE FFA FOR NOW WILL RUN TO 12Z WED. MOST OF THE HVY PCPN
SHLD BE DONE BY THEN...BUT ITS AFFECTS ON RIVERS AND STREAMS WILL BE
FELT THRU THE DAY. AS FAR AS SENSIBLE WEATHER GOES...THE CDFNT WILL
BE RUNNING PARALLEL TO THE FNT THRU OUR CWA AND WILL STRUGGLE TO
MOVE THRU...SOUNDS TOO FAMILIAR. THE ONE DIF IS THAT THE DRY AIR
THAT IS PRESENT IN THE TEN VLY ON H20 IMAG IS EXPECTED TO RIDE THE
SW FLOW INTO OUR CWA. THIS DROPS OUR PWATS AND DECREASES MSTR AT ALL
LVLS. WOULD THINK THIS SHLD BE ENUF TO MAKE PCPN MORE SCATTERED THAN
ORGANIZED. HOPEFULLY NOT TOO MUCH MID LVL DRY AIR TO ENHANCE
DOWNDRAFT PTNLS (SVR STORMS). WITH ALL THE STANDING WATER AROUND
THINK GFS MOS IS TOO WARM WED (AND THU ALSO) AND WE WILL KNOCK IT
DOWN A CAT. WITH THE FNT LINGERING IN OUR CWA WED NGT...SO WILL PCPN
CHCS.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
THE SHORT TERM TO SPILL INTO THE LONG TERM AS REGION CONTINUES UNDER
DEEP TROUGH INITIALLY THEN BROAD CYCLONIC FLOW INTO THE WEEKEND.
RESULT WILL BE OCNL SHOWERS/CHC OF TSTMS THROUGH THE PERIOD. NOT
ANTICIPATING MUCH CHANGE FROM GUID FOR TEMPERATURES.
&&
.AVIATION...
EARLY MORNING RADAR IMAGERY SHOWS SOME SCATTERED SHOWERS MAINLY OVER
THE WESTERN PORTION OF THE AREA. THESE SHOWERS WILL CONTINUE TO
AFFECT THE REGION IN AND AROUND KRDG AND KABE. TO THE S AND E, MOST
LOCATIONS SHOULD BE MAINLY DRY THROUGH THE MORNING HOURS. MODEL
GUIDANCE WAS GOOD OVERALL IN MOVING THE AXIS OF HEAVIEST PRECIP TO
THE WEST OF THE FORECAST AREA OVERNIGHT AND INTO TODAY. HOWEVER,
THE GUIDANCE IS AGAIN IN GOOD AGREEMENT, ALTHOUGH DIFFERENT IN THE
TIMING, THAT RAIN WILL MOVE INTO THE AREA TONIGHT, POSSIBLY BE HEAVY
AT TIMES, AND CONTINUE THROUGH WEDNESDAY MORNING. THE NAM KEEPS THE
BRUNT OF THE PRECIP AWAY PRIOR TO 12Z WEDNESDAY. THE GFS IS FASTER.
THE LATEST TAF PACKAGE INDICATES SOME RAIN MOVING IN DURING THE LATE
EVENING TONIGHT. WILL HAVE TO SEE IF THIS TIMING IS TOO FAST AND
HOPEFULLY LATER GUIDANCE WILL BE HELPFUL IN MAKING THIS
DETERMINATION. HAVE MAINLY MVFR WITH SOME IFR CIGS ACROSS THE REGION
THIS MORNING. EXPECT GENERALLY VFR DURING THE DAY, WITH MVFR AROUND
ANY PRECIP WHICH DEVELOPS DURING THE AFTERNOON, WITH A BRISK SE WIND.
&&
.MARINE...
STEADY SE FLOW OF 15 TO 20 KTS OVER THE WATERS WILL CONTINUE. WINDS
WILL ALSO BECOME GUSTY OVERNIGHT TONIGHT AND INTO WEDNESDAY, WITH
GUSTS APPROACHING 30 KT ON THE OCEAN. AGAIN, EXPECT MOST OF THE
RAIN TO BE WELL TO THE WEST TODAY, BUT CERTAINLY SOME AFTERNOON
SHOWERS ARE POSSIBLE. A MORE STEADY RAIN MOVES IN OVERNIGHT AND
INTO WEDNESDAY. WAVEWATCH CONTINUES TO BRING SEAS TO 10 FT BY
WEDNESDAY MORNING. CURRENT THINKING IS THAT THOSE HEIGHTS ARE A BIT
OVERDONE. SCA FLAGS ARE ALREADY FLYING ON THE OCEAN AND DE BAY.
CURRENTLY, THERE IS A STATEMENT ABOUT TIDAL FLOODING ON CHESAPEAKE
BAY AROUND HIGH TIDE THIS MORNING, WITH TIDAL DEPARTURES GENERALLY
IN THE 1.0 TO 1.5 FOOT RANGE. THE STATEMENT WILL BE REISSUED LATER
THIS MORNING. TONIGHTS TIDES BEAR WATCHING AS WELL, WITH THE
INCREASING WINDS.
&&
.HYDROLOGY...
FFG IS BELOW 1 INCH/HOUR IN A NUMBER OF OUR COUNTIES IN MD/DE & PA.
NJ VALUES ARE HIER. WE/RE EXPECTING BASIN AVG PCPN OF AROUND AN INCH
TO AROUND TWO INCHES ACRS OUR CWA INTO WED MRNG WITH LOCALIZED
AMOUNTS EXCEEDING FOUR INCHES. MOST CREEKS AND RIVERS HAVE RECEDED
INTO THEIR BANKS...BUT WON/T HAVE MUCH TIME TO RELAX AS RENEWED
FLOODING IS EXPECTED. MOST CONCERNED ABT OUR RIVERS AND STREAMS IN
PA WHERE THE NEXT SHOT OF HVYR PCPN WILL COINCIDE WITH WHERE THE
MOST WIDESPREAD HVY RAIN HAS OCCURRED. BEYOND WED MRNG...PCPN IS
EXPECTED TO BE MORE LOCALIZED AND NOT AS HEAVY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ054-055-060>062-067>071 UNTIL 8 AM
WEDNESDAY.
NJ...FLASH FLOOD WATCH FOR NJZ001-007>010-012>027 FROM 6 PM TUESDAY
TO 8 AM WEDNESDAY.
DE...FLASH FLOOD WATCH FOR DEZ001>004 UNTIL 8 AM WEDNESDAY.
MD...FLASH FLOOD WATCH FOR MDZ008-012-015-019-020 UNTIL 8 AM
WEDNESDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ430-431-450>455 UNTIL 8 PM
WEDNESDAY.
&&
TFGHazardous weather outlook, Jun 27, 10:51 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1051 AM EDT TUE JUN 27 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-281000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1051 AM EDT TUE JUN 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY MORNING FOR THE ENTIRE AREA. PLEASE REFER TO WGUS61 FOR FURTHER DETAILS. MINOR TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDES TODAY AND TONIGHT IN CHESAPEAKE BAY. MINOR TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE TONIGHT IN DELAWARE BAY AND ALONG TIDAL SECTIONS OF THE DELAWARE RIVER. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER FOR THIS AFTERNOON AND TONIGHT. WHILE THUNDERSTORM ACTIVITY WILL BE FAIRLY SCATTERED THIS AFTERNOON AND TONIGHT, ANY STORM WILL BE CAPABLE OF PRODUCING STRONG WINDS OR PERHAPS A BRIEF TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE FLASH FLOOD THREAT IS EXPECTED TO DIMINISH AS THE DAY CONTINUES ON WEDNESDAY. THUNDERSTORMS MIGHT APPROACH SEVERE LIMITS ON WEDNESDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED IN THE REST OF THE OUTLOOK PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS POSSIBLE. DAILY AND STORM TOTAL PRECIPITATION REPORTS ARE APPRECIATED. OHARA
In the hours before
Special weather statement, Jun 27, 11:15 AM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1115 AM EDT TUE JUN 27 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-272300- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1115 AM EDT TUE JUN 27 2006 ...VERY HEAVY FLOOD PRODUCING RAINS, AND NOW THE THREAT OF SEVERE THUNDERSTORMS... THE REGION HAS BEEN UNDER A FLOOD THREAT FOR SEVERAL DAYS, AND NOW THERE IS A THREAT OF SEVERE THUNDERSTORMS, AND POSSIBLY ISOLATED TORNADOES. PERSONS LIVING ALONG STREAMS AND CREEKS SHOULD CONTINUE TO PAY VERY CLOSE ATTENTION TO RAPIDLY CHANGING WEATHER CONDITIONS AND LISTEN FOR THE POSSIBLE ISSUANCE OF ADDITIONAL WARNINGS AND/OR ADVISORIES. MOTORISTS ARE REMINDED TO REFRAIN FROM DRIVING INTO FLOOD WATERS. FLOWING WATER CAN CARRY VEHICLES AWAY OR TURN THEM OVER, OR EVEN WASH ROADS AWAY. NEVER DRIVE THROUGH FLOOD WATERS. BE SAFE AND TURN AROUND, DONT DROWN. SOME OF THE SMALLER STREAMS MAY BEGIN TO FLOOD DURING THE NIGHTTIME HOURS SO IT IS SUGGESTED THAT YOU INSURE THAT YOUR VEHICLE IS AWAY FROM A QUICKLY RISING STREAM. A TROPICAL FEED OF MOISTURE HAS BEEN STREAMING NORTHWEST FROM THE BAHAMA ISLANDS RESULTING IN FLOODING ALONG FLASHY STREAMS AND IS EXPECTED TO BEGIN AFFECTING THE LARGER RIVERS OVER THE NEXT TWO DAYS. ADDING TO THE POTENTIAL OF MORE HEAVY RAIN, AND SEVERE THUNDERSTORMS IS AN AREA OF LOW PRESSURE OFF THE SOUTHERN NORTH CAROLINA COAST. THIS LOW WILL MOVE NORTH DURING THE DAY AND UP THROUGH THE DEALWARE VALLEY BY TOMORROW AFTERNOON. THE ATMOSPHERE WILL BECOME INCREASINGLY MORE UNSTABLE AND SUPPORT THE DEVELOPMENT OF STRONG STORMS AND POSSIBLY EVEN TORNADOES LATE THIS EVENING INTO THE MORNING HOURS ON WEDNESDAY. NOAA WEATHER RADIO ALL HAZARDS IS YOUR IMMEDIATE SOURCE FOR WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. EBERWINE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:22 AM EDT | Flash Flood Watch | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 26 hr |
| Jun 27, 3:02 PM EDT | Coastal Flood Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 23 hr |
Nearby
Coastal Flood Warnings in Maryland, 2006Every coastal flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.